have you taken it and what happened? i did and went cold turkey off it and that was bad news. took three years to get over it.
In the UK it is know as Seroxat, and has a terrible reputation. However, I took it for a couple of years, and it made me feel wonderful. When I came to a point when I no longer needed it, I slowly came off it. At first, I divided my pill in half for a few weeks, then into a quarter. Then I took a quarter every other day, then evey three days, until I completely stopped it. I had no withdrawal symptoms.
i think you were very lucky. i endured the withdrawals for six months before finally going to my doctor. he told me that paxil is not a drug to just quit taking...it isnt even a drug to wean yourself off of. he said that they have to switch paxil users to another drug, then wean them off that one, when they are ready to go off it. he put me on a different anti depressant, and i had to take that to counter the head zaps and emotional instability the paxil caused. as long as i took that drug i was ok...if i missed even one dose i felt the zaps and emotional upheaval. finally at the end of three years i could feel the easing of it and eventually i got over it altogether. i am off all antidepressant now.
Copyright © 2017 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.
HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.